# SDR AU981565

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CANTED RIB CRACKED.  FOUND DURING INSPECTION IAW SB CAB98-16.
